# SDR SWIA202161555

- Difficulty date: July 28, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH APRON SKIN IS CHAFED WHERE IT MEETS THE WING'S INBOARD CLOSING SEAL.     (C-CHECK RO 10/4/2021)    REPAIRED RH APRON SKIN CHAFE WHERE IT MEETS THE WING'S INBOARD CLOSING SEAL REF. REO 601R-53-41-341 REV- C DATED: 2009-JUN-10 & REO 601R-53-41-115 REV -A DATED: 2005-07-20.  / COMPLETED SKY CARD 51-900-1003-SKY.
